AXIAL MONOGENIC CLIFFORD PADE APPROXIMANTS

Common, A.K. (1992) AXIAL MONOGENIC CLIFFORD PADE APPROXIMANTS. Journal of Approximation Theory, 68 (2). pp. 206-222. ISSN 0021-9045. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: A. Xie
Date Deposited: 31 Oct 2009 23:54
Last Modified: 31 Oct 2009 23:54
Resource URI: http://kar.kent.ac.uk/id/eprint/23271 (The current URI for this page, for reference purposes)
  • Depositors only (login required):